# SDR DALA1025773217

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 59,940 hours, 26,572 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT ROWS 11C, 16C, 17C AND 22C, INOPERATIVE. MX REPAIRED A BROKEN WIRE IN CONNECTOR PLUG AND PERFORMED FUNCTIONAL CHECK. CHECK WAS NORMAL.
